# SDR 98ZZZX2134

- Difficulty date: May 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9295N
- Make and model: Piper PA-34-220T
- Aircraft serial: 3449034
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bushing
- Condition: Misinstalled
- Location: Nlg Downlock
- Part time: 189 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING AN ANNUAL INSPECTION, THE NOSE GEAR DOWNLOCK BRACKET PIVOT BUSHING WAS NOT PROPERLY ALIGNED IN THE NOSE GEAR DOWNLOCK BRACKET.  THE ASSEMBLY WAS REMOVED AND INSPECTED FOR PREMATURE WEAR AND RE-INSTALLED PROPERLY WITH NEW BOLTS.
